# SDR UALA2010061502110

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 82,945 hours, 10,108 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Component: Light
- Component part number: 80541
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 45ABC THROUGH 53ABC EMERGENCY LIGHTS INOP, GALLEY EMERGENCY LIGHT STRIP BY DOOR 4L INOP, DOOR 4L & 4R EXIT LIGHTS INOPERATIVE.  REPLACED GALLEY EMERGENCY LIGHT STRIP LIGHT, CLEANED CONNECTORS, OP CHECKS GOOD.
